View : 73 Download: 0

Multivariate reliability modelling based on dependent dynamic shock models

Title
Multivariate reliability modelling based on dependent dynamic shock models
Authors
Cha J.H.Badía F.G.
Ewha Authors
차지환
SCOPUS Author ID
차지환scopus
Issue Date
2017
Journal Title
Applied Mathematical Modelling
ISSN
0307-904XJCR Link
Citation
vol. 51, pp. 199 - 216
Keywords
Common shockMultivariate IFRNonhomogeneous Poisson processPositive upper orthant dependentShock models
Publisher
Elsevier Inc.
Indexed
SCIE; SCOPUS WOS scopus
Abstract
In this paper, we stochastically model positively dependent multivariate reliability distributions based on stochastically dependent dynamic shock models. In the first part, we consider a shock model with delayed failures. This shock model will be used to construct a class of absolutely continuous multivariate reliability distributions. Explicit parametric forms for the multivariate reliability functions are suggested. Multivariate ageing properties and dependence structures of the class are discussed as well. In the second part, we obtain two types of absolutely continuous multivariate exponential distributions based on further generalized shock models. © 2017 Elsevier Inc.
DOI
10.1016/j.apm.2017.06.032
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE